# SDR AALA201908129005

- Difficulty date: August 11, 2019
- Submitted: August 12, 2019
- Operation: Air carrier
- Aircraft: N279AY
- Make and model: Airbus A330-243
- Aircraft serial: 1011
- Aircraft time: 40,477 hours, 6,001 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: 3L EXIT SIGN KNOCKED DOWN. MAINTENANCE CLIPPED EXIT SIGN BACK INTO PLACE PER A330 AMM 33-51-17.
